# SDR KCSA091048

- Difficulty date: May 25, 2009
- Submitted: May 25, 2009
- Operation: Air carrier
- Aircraft: N748CK
- Make and model: Boeing 747221F
- Aircraft serial: 21744
- Aircraft time: 107,956 hours, 21,744 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON O/B SKIN LOWER EDGE WORN BETWEEN NAC STA 210 AND 217.
